# SDR DHL2003804558

- Difficulty date: February 2, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E UPPER SKIN CORRODED BETWEEN STA 422.750 AND XFS 427.000  PERFORMED MAJOR REPAIR IAW SRM57-2-1 PAGE 2 FIG. 38 REMOVED CORROSION ON L/E UPPER SKIN IAW SRM51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-0 PG.16. CUT  OUT CORRODED AREA IAW SRM 57-2-1 PG. 2, FIG.38 CLEANED , TREATED, AND PRIMED FILLER & DOUBLER INNER PART IAW SRM 51-1-8B. INSTALLED FILLER & DOUBLER ON LT WING STA. XFS 422.750-XFS 427.000 AND APPLIED PRC SEALANT IAW SRM 57-2-1 PG. 2 FIG 38, SRM51-1-21 PG. 1 SRM51-1-15 PG 1, FOR REMOVAL AND RE-INSTALLATION OF CENTER L/E SEE N/R0318.
